Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 50, Issue 4 - Dec 2010
Volume 50, Issue 3 - Sep 2010
Volume 50, Issue 2 - Jun 2010
Volume 50, Issue 1 - Mar 2010
Selecting the target year
Special Function Inverse Series Pairs
Alsardary, Salar Yaseen ; Gould, Henry Wadsworth ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 177~193
DOI : 10.5666/KMJ.2010.50.2.177
Working with the various special functions of mathematical physics and applied mathematics we often encounter inverse relations of the type
, where 0, 1, 2,
denote special polynomial functions, and
denote coefficients found by use of the orthogonal properties of
, or by skillful series manipulations. Typically
, the n-th Legendre polynomial. We give a collection of inverse series pairs of the type
if and only if
, each pair being based on some reasonably well-known special function. We also state and prove an interesting generalization of a theorem of Rainville in this form.
A Property of the Weak Subalgebra Lattice for Algebras with Some Non-Equalities
Pioro, Konrad ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 195~211
DOI : 10.5666/KMJ.2010.50.2.195
Let A be a locally finite total algebra of finite type such that
ai for every operation
. We show that the weak subalgebra lattice of A uniquely determines its (strong) subalgebra lattice. More precisely, for any algebra B of the same finite type, if the weak subalgebra lattices of A and B are isomorphic, then their subalgebra lattices are also isomorphic. Moreover, B is also total and locally finite.
Weighted Geometric Means of Positive Operators
Izumino, Saichi ; Nakamura, Noboru ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 213~228
DOI : 10.5666/KMJ.2010.50.2.213
A weighted version of the geometric mean of k (
) positive invertible operators is given. For operators
and for nonnegative numbers
, we define weighted geometric means of two types, the first type by a direct construction through symmetrization procedure, and the second type by an indirect construction through the non-weighted (or uniformly weighted) geometric mean. Both of them reduce to
commute with each other. The first type does not have the property of permutation invariance, but satisfies a weaker one with respect to permutation invariance. The second type has the property of permutation invariance. We also show a reverse inequality for the arithmetic-geometric mean inequality of the weighted version.
A Study of Generalized Weyl Differintegral Operator Associated with a General Class of Polynomials and the Multivariable H-function
Soni, Ramesh Chandra ; Wiseman, Monica ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 229~235
DOI : 10.5666/KMJ.2010.50.2.229
In the present paper, we obtain a new formula for the generalized Weyl differintegral operator in a compact form avoiding the occurrence of infinite series and thus making it useful in applications. Our findings provide interesting generalizations and unifications of the results given by several authors and lying scattered in the literature.
A New Class of Hermite-Konhauser Polynomials together with Differential Equations
Bin-Saad, Maged Gumaan ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 237~253
DOI : 10.5666/KMJ.2010.50.2.237
It is shown that an appropriate combination of methods, relevant to operational calculus and to special functions, can be a very useful tool to establish and treat a new class of Hermite and Konhauser polynomials. We explore the formal properties of the operational identities to derive a number of properties of the new class of Hermite and Konhauser polynomials and discuss the links with various known polynomials.
Global Periodic Solutions in a Delayed Predator-Prey System with Holling II Functional Response
Jiang, Zhichao ; Wang, Hongtao ; Wang, Hongmei ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 255~266
DOI : 10.5666/KMJ.2010.50.2.255
We consider a delayed predator-prey system with Holling II functional response. Firstly, the paper considers the stability and local Hopf bifurcation for a delayed prey-predator model using the basic theorem on zeros of general transcendental function, which was established by Cook etc.. Secondly, special attention is paid to the global existence of periodic solutions bifurcating from Hopf bifurcations. By using a global Hopf bifurcation result due to Wu, we show that the local Hopf bifurcation implies the global Hopf bifurcation after the second critical value of delay. Finally, several numerical simulations supporting the theoretical analysis are given.
Screen Slant Lightlike Submanifolds of Indefinite Kenmotsu Manifolds
Gupta, Ram Shankar ; Upadhyay, Abhitosh ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 267~279
DOI : 10.5666/KMJ.2010.50.2.267
In this paper, we introduce the notion of a screen slant lightlike submanifold of an indefinite Kenmotsu manifold. We provide characterization theorem for existence of screen slant lightlike submanifold with examples. Also, we give an example of a minimal screen slant lightlike submanifold of
and prove some characterization theorems.
On a Hilbert-Type Integral Inequality with a Combination Kernel and Applications
Yang, Bicheng ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 281~288
DOI : 10.5666/KMJ.2010.50.2.281
By introducing some parameters and using the way of weight function and the technic of real analysis and complex analysis, a new Hilbert-type integral inequality with a best constant factor and a combination kernel involving two mean values is given, which is an extension of Hilbert's integral inequality. As applications, the equivalent form and the reverse forms are considered.
Numerical Plank Problem
Kim, Sung-Guen ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 289~295
DOI : 10.5666/KMJ.2010.50.2.289
Parallel to the plank problem, we investigate the numerical plank problem.
The Hilbert-Type Integral Inequality with the System Kernel of-λ Degree Homogeneous Form
Xie, Zitian ; Zeng, Zheng ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 297~306
DOI : 10.5666/KMJ.2010.50.2.297
In this paper, the integral operator is used. We give a new Hilbert-type integral inequality, whose kernel is the homogeneous form with degree -
and with three pairs of conjugate exponents and the best constant factor and its reverse form are also derived. It is shown that the results of this paper represent an extension as well as some improvements of the earlier results.
On a Bilateral Hilbert-Type Inequality with a Homogeneous Kernel of 0-Degree
He, Bing ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 307~314
DOI : 10.5666/KMJ.2010.50.2.307
By introducing a homogeneous kernel of 0-degree with an independent parameter and estimating the weight coefficient, a bilateral form of the Hilbert-type series inequality with a best constant factor is established.
Hyers-Ulam Stability of Cubic Mappings in Non-Archimedean Normed Spaces
Mirmostafaee, Alireza Kamel ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 315~327
DOI : 10.5666/KMJ.2010.50.2.315
We give a xed point approach to the generalized Hyers-Ulam stability of the cubic equation f(2x + y) + f(2x - y) = 2f(x + y) + 2f(x - y) + 12f(x) in non-Archimedean normed spaces. We will give an example to show that some known results in the stability of cubic functional equations in real normed spaces fail in non-Archimedean normed spaces. Finally, some applications of our results in non-Archimedean normed spaces over p-adic numbers will be exhibited.
On Partitioning and Subtractive Subsemimodules of Semimodules over Semirings
Chaudhari, Jaiprakash Ninu ; Bond, Dipak Ravindra ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 329~336
DOI : 10.5666/KMJ.2010.50.2.329
In this paper, we introduce a partitioning subsemimodule of a semimodule over a semiring which is useful to develop the quotient structure of semimodule. Indeed we prove : 1) The quotient semimodule M=N(Q) is essentially independent of choice of Q. 2) If f : M
M' is a maximal R-semimodule homomorphism, then
. 3) Every partitioning subsemimodule is subtractive. 4) Let N be a Q-subsemimodule of an R-semimodule M. Then A is a subtractive subsemimodule of M with
if and only if
is a subtractive subsemimodule of
Affine Translation Surfaces with Constant Gaussian Curvature
Fu, Yu ; Hou, Zhong-Hua ;
Kyungpook mathematical journal, volume 50, issue 2, 2010, Pages 337~343
DOI : 10.5666/KMJ.2010.50.2.337
We study affine translation surfaces in
and get a complete classification of such surfaces with constant Gauss-Kronecker curvature.